| Model Number |
WA50011A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2: health professional ¿ (blank) and e3: occupation ¿ no information provided.The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the image is dark on the rigid video scope.The issue was found during reprocessing.There were no reports of patient involvement.
Event or Problem Description
It was reported, that the image is dark on the rigid video scope.The issue was found, during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.The device was returned to olympus for inspection.And the reported failure was not confirmed.In addition, the following reportable malfunctions were identified, during the device evaluation: chipped light guide cover glass, stains under cover glass, cracks on side of video connector and light transmission failed.Based on the results of the investigation, it is likely, that a definitive root cause could not be identified.Olympus will continue to monitor field performance for this device.